BibTeX record journals/jgt/LaiZ01

download as .bib file

@article{DBLP:journals/jgt/LaiZ01,
  author    = {Hong{-}Jian Lai and
               Cun{-}Quan Zhang},
  title     = {Hamilton weights and Petersen minors},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {4},
  pages     = {197--219},
  year      = {2001},
  url       = {https://doi.org/10.1002/jgt.10003},
  doi       = {10.1002/jgt.10003},
  timestamp = {Thu, 18 May 2017 09:51:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/LaiZ01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics